WoRMS taxon details

Checked: verified by a taxonomic editorConus fuscolineatus G. B. Sowerby III, 1905

225125  (urn:lsid:marinespecies.org:taxname:225125)

accepted
Species
marine
Sowerby, G. B., III. 1905. Descriptions of seven new species of marine Mollusca from the collection of the late Admiral Keppel. Proceedings of the Malacological Society of London 6(5):279-282, figs. 5, 6., available online at http://biodiversitylibrary.org/page/15176410 [details]   
Gofas, S.; Bouchet, P. (2012). Conus fuscolineatus G. B. Sowerby III, 1905. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=225125 on 2017-12-18

Date
action
by
2006-03-20 07:57:38Z
created
2009-10-27 10:23:08Z
changed
2011-09-13 08:48:25Z
changed
2012-09-17 20:43:06Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Sowerby, G. B., III. 1905. Descriptions of seven new species of marine Mollusca from the collection of the late Admiral Keppel. Proceedings of the Malacological Society of London 6(5):279-282, figs. 5, 6., available online at http://biodiversitylibrary.org/page/15176410 [details]   

additional source Petit, R. E. (2009). George Brettingham Sowerby, I, II & III: their conchological publications and molluscan taxa. Zootaxa. 2189: 1–218., available online at http://www.mapress.com/zootaxa/2009/f/z02189p218f.pdf [details]  Available for editors  PDF available [request] 

additional source Rolán E. & Röckel D. 2000. The endemic Conus of Angola. Argonauta 13(2): 5-44, 150 figs. [details]   

basis of record  (ofChecked: verified by a taxonomic editorVarioconus fuscolineatus (G. B. Sowerby III, 1905)) Tucker J.K. & Tenorio M.J. (2009) Systematic classification of Recent and fossil conoidean gastropods. Hackenheim: Conchbooks. 296 pp. [details]   

basis of record  (ofChecked: verified by a taxonomic editorConus (Lautoconus) fuscolineatus G. B. Sowerby III, 1905) Puillandre N., Duda T.F., Meyer C., Olivera B.M. & Bouchet P. (2015). One, four or 100 genera? A new classification of the cone snails. Journal of Molluscan Studies. 81: 1-23., available online at https://doi.org/10.1093/mollus/eyu055 [details]  Available for editors  PDF available [request] 
 
 Present  Inaccurate  Introduced: alien